# SDR SIMA201026602

- Difficulty date: September 22, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 26,125 hours, 24,765 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Part number: 90018311
- Condition: Defective
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3233 DURING THE TAKEOFF ROLL THE CREW REPORTED THE CAPTAIN’S WINDSHIELD WIPER MOVED UNCOMMANDED TO FULL DOWN POSITION AND WIPER STAYED 2 TO 3 INCHES OFF THE WINDSHIELD.  THE WIPER MOVED 1/4 WAY UP WINDOW DURING FLIGHT AND STAYED, WINDOW WAS WET WITH DEW ON TAKEOFF ROLL.  THE CAPTAIN ELECTED TO RETURN TO DFW.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAIN’S WIPER ARM IAW EMB 145 MM 30-41-03.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
